# SDR C2XA01CL027

- Difficulty date: February 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT 4036  THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ALONG WITH A THRUST REVERSER 1/2 DISAGREE.  THE AIRCRAFT RETURNED TO EWR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE NOSE LANDING GEAR SHOCK ABSORBER.  OPERTIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
